# SDR MASA2010082300911

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 13,766 hours, 10,997 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING WHEN CLOSED.  MX CLEANED AFT CARGO HARNESS/SENSOR, OPS NORMAL.
